# SDR AALA20090727MCI01

- Difficulty date: July 27, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 59,999 hours, 31,105 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - EMERGENCY LIGHT INOPERATIVE IN REAR AIRSTAIR AREA.  REPLACED WIRING SPLICE FOR EMERGENCY LIGHT IN REAR AIRSTAIR AREA.
